Hello guys, i have been on trt/cruise for almost 2 years and in the last years i’m having problems with my libido.
I had a blast on january with 300mg prop and 300mg of winny, and a took anastrozole without having e2 problems(big mistake) just because i was afraid to having e2 too hight and i got fucked up. My libido dissapeard, mood shit etc.
The things gor better when i was using 200mg cyp with anastrozole(this time i got hogh e2) so i had 1.100 test with 20 e2 but when a droppdd de anastrozole my e2 raised to 99 and i took exemestane and had low e2 again.
But now, i’m having 300mg of test enan but i’m having problems again and i don’t know what is the problems, if it is my hormones or psycological. Thist is my blood work
TT: 2430,70 ng/dl
Prolactin: 32 ng/ml (i’m taking cabergoline but i think just prolactin is not causing my problem)
E2: 90 pg
DHt: 1712 pg
Free test: 84,814
I’m feeling lazy almost whoole day, my workout it’s not gettin that hard when you feel you can lift everything, I’m peeing normal and thickness, i’m not starving whole day, i think my lips is okay and i’m not feeling the pression under my belly, and its kinda hard to get my penis hard, i lost my erection in 4 or 6 secs(just changing the position on bed) and if i’m seeing a porn abd didn get hard, i nerd to took it to get a erection, i’m not feeling that feeling that i could fuck the ugly fat one in the class in mid of the midnight with rain like i used to feel last year